# SDR MALA050661

- Difficulty date: August 16, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 34,466 hours, 29,390 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, FOUND RT NACELLE RIB NR 2 IS CHAFED AT NS203, LOWER SIDE.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO#$54127.  REF: EAMS WORK ORDER 212631 TASK 4540.
